Management Of Wrong Medication For Diarrhea In People With Hypertension?

Illustration of Management Of Wrong Medication For Diarrhea In People With Hypertension?
Illustration: Management Of Wrong Medication For Diarrhea In People With Hypertension? goodrx.com

Morning,. Just now my father took medication wrong, he should have taken diarrhea medicine instead of taking medication for high blood pressure. The dosage of blood medicine was 25mg high and my father took 2 tablets. Is it dangerous or not? If it is dangerous, how is the first treatment to neutralize the drug?

1 Answer:

Greetings HealthReplies.com,
Thank you for asking at HealthReplies.com.
Taking medicine is an activity carried out to help treat illnesses and control health problems after getting a direct examination by the doctor who treats them.
Every drug given by a doctor is based on the indications and diagnoses obtained by the doctor, so the doctor prescribes and provides rules for how to take medication accordingly. Thus, with the rules of taking medication that has been explained by the doctor or pharmacist, the drug can be taken by the patient accompanied by home care according to the doctor's recommendations.
Errors in taking medication due to not reading etiquette or not according to the doctor's advice can be at risk of causing side effects of the drug, either in the form of drug poisoning, drug allergies, or unexpected physical complaints, such as nausea, headaches, diarrhea, palpitations, or cold sweat .
In connection with your question, if your father is taking the wrong medication for diarrhea by taking high blood pressure, this condition can cause your father's blood pressure to drop to below normal blood pressure, especially two high blood medicines taken at a time, so that it can cause some good comorbid complaints in the form of cold sweat, headache, dizziness, nausea, until fainting.
However, if your father has a history of high blood pressure and high blood pressure is currently still in the care and supervision of a doctor, then the side effects are usually not too disturbing.
However, this cannot be expected, so it is advisable to consult and check directly with the doctor who is treating your father. Thus, vital conditions can be known and immediately controlled.
For initial treatment, for initial treatment by the family, there is not much that can be done so after all, consultation with a doctor / ER is an important step that must be done from the beginning. And then, your father should reduce excessive movement, and should immediately rest to reduce the possibility of side effects that arise. Increase the consumption of water, and provide supervision until your father's condition is stable.
Thus the info we can convey.

: by

Related Question

Move Your Pill After 1 Month Of Injection?

Move Your Pill After 1 Month Of Injection?

(1 year ago)

Hello,. Met the nightI am IRT 26 years old … last month I used a KB injection for 1 month … and the second week of my menstruation … which usually has menstruatio...

How Do You Treat The Bulky Bulb Prominently?

How Do You Treat The Bulky Bulb Prominently?

(1 year ago)

my testicles are large next to each other, and the difference is very striking....

Heartburn Is Painful, Dizzy And Restless.?

Heartburn Is Painful, Dizzy And Restless.?

(1 year ago)

Why did I joke with my friend and about the pit of my stomach I felt pain, dizziness, and anxiety....

Leave a Reply

Your email address will not be published. Required fields are marked *